American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54G15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Assaf Rinot. A topological reflection principle equivalent to Shelah's strong hypothesis. Proc. Amer. Math. Soc. 136 (2008) 4413-4416. MR 2431057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Shuji Yamamoto and Atsushi Yamashita. A counterexample related to topological sums. Proc. Amer. Math. Soc. 134 (2006) 3715-3719. MR 2240688.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Tomek Bartoszynski and Boaz Tsaban. Hereditary topological diagonalizations and the Menger-Hurewicz Conjectures. Proc. Amer. Math. Soc. 134 (2006) 605-615. MR 2176030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] J. Tatch Moore. Some of the combinatorics related to Michael's problem. Proc. Amer. Math. Soc. 127 (1999) 2459-2467. MR 1486743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Nguyen To Nhu and Paul Sisson. A rigid space homeomorphic to Hilbert space . Proc. Amer. Math. Soc. 126 (1998) 85-95. MR 1459139.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Chris Good. Large cardinals and small Dowker spaces . Proc. Amer. Math. Soc. 123 (1995) 263-272. MR 1216813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Judy A. Kennedy and James A. Yorke. Bizarre topology is natural in dynamical systems . Bull. Amer. Math. Soc. 32 (1995) 309-316. MR 1307903.
Abstract, references, and article information   
View Article: PDF

[8] Friedrich Wehrung. Baire paradoxical decompositions need at least six pieces . Proc. Amer. Math. Soc. 121 (1994) 643-644. MR 1209101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Stephen Watson. Separation and coding . Trans. Amer. Math. Soc. 342 (1994) 83-106. MR 1225576.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Timothy J. LaBerge. There are many Ostaszewski spaces . Proc. Amer. Math. Soc. 118 (1993) 987-993. MR 1137225.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Amy Babich. Scrawny Cantor sets are not definable by tori . Proc. Amer. Math. Soc. 115 (1992) 829-836. MR 1106178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ryuji Maehara. On a connected dense proper subgroup of ${\bf R}\sp 2$ whose complement is connected . Proc. Amer. Math. Soc. 97 (1986) 556-558. MR 840645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jan J. Dijkstra. A rigid space whose square is the Hilbert space . Proc. Amer. Math. Soc. 93 (1985) 118-120. MR 766540.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Michel Smith. Every mapping of the pseudo-arc onto itself is a near homeomorphism . Proc. Amer. Math. Soc. 91 (1984) 163-166. MR 735585.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Andrzej Gutek and Charles L. Hagopian. A nonmetric indecomposable homogeneous continuum every proper subcontinuum of which is an arc . Proc. Amer. Math. Soc. 86 (1982) 169-172. MR 663890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Jan van Mill. A rigid space $X$ for which $X\times X$ is homogeneous;\ an application of infinite-dimensional topology . Proc. Amer. Math. Soc. 83 (1981) 597-600. MR 627701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Jan van Mill. A Peano continuum homeomorphic to its own square but not to its countable infinite product . Proc. Amer. Math. Soc. 80 (1980) 703-705. MR 587960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Judy Roitman. A reformulation of $S$ and $L$ . Proc. Amer. Math. Soc. 69 (1978) 344-348. MR 486845.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1